# SDR CA000801027

- Difficulty date: July 20, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Cessna 340CESSNA
- Aircraft time: 3,812 hours
- Engine: Cont TSIO520NB
- Propeller: Mcauly 3AF32C93
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 476411
- Condition: Shorted
- Location: Wire Enter.Pump
- Part time: 56 hours
- Component: Fuel Pump, Cont
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE ELECTRICAL WIRE WHERE IT ENTERS THE PUMP HAS SHORTED.  THIS WIRE IS COVERED BY A BRAIDED WIRE.  NO DISASSEMBLY HAS BEEN CARRIED OUT, HOWEVER, 24V WAS APPLIED TO PUMP TO CONFIRM SHORT.  SUBMITTER STATED THIS IS THE SECOND PUMP REPLACEMENT ON THIS AIRCRAFT IN THREE MONTHS.
